# SDR 96FDEA01058

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1094
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-04) ON INSIDE OF SKIN EMANATING FROM WINDOW FRAME AT BS 1094, 4 INCHES ABOVE STR 11L.  REMOVED CORROSION FROM WINDOW DOUBLER, FOUND TO BE OUT OF LIMITS.  REMOVED CORROSION FROM SKIN AND FRAME FOUND TUBE WITHIN LIMITS.  REPAIRED WINDOW FRAME DOUBLER PER EA 7-5330-28369.
